How long does it take to get it out of your system?? My best friend got the shot a few times and SEVEN years later of trying to conceive is unsuccessful.YES YOU CAN BECOME STERILE.AND, you can loose your bone density, increase your chances of Cervical cancer, migraines, and anemia. I recommend reviewing all sides of a drug like this before taking it, not just the information offered by the Doctor Who will forget your name when you leave the office, or may have personal bias regarding general population trends.This is not a safe drug in my opinion.
I was on depo provera for 4 years...and I was told that it takes 9 months for you to start releasing eggs again and ovulate...after that it releases eggs that cant be fertilized and little by little the eggs become better...if you happen to fertilized a bad egg...you are at risk of having a miscarriage..ive been trying to conceive for 2 1/2 years now....15 months of that my husband was gone for a deployment sooo really just a year or little over Ive been trying and I was finally late for my period about 9 days ago....though 3 days ago I got some bleeding...but the next day it was spotting now its gone so I don't know if its a period or now....
i was on depo for 3 1/2 years and was due shot in June 08, didnt go for it, and was told about a year for body to get back to normal, ive had two reg periods which started in aug 08 and its now october 08 and just found out im pregnant so everyones different.
The DEPO will stay in your system for 3 months but you can become pregnant and conceive, before the 3 month time frame is up. One in a 100 women getting a Depo shot every 12 weeks will get pregnant in a year. After stopping it takes on average a further 9-10 months to get pregnant. However this means that some women will get pregnant almost immediately and for others it may take 18 months.
Okay it can take anywhere from 3 to 10 months for the depo to wear out of your system Mine took from October 18 till Febuary11 for my period to come back
With any Birth Control such as the patch, shot, pill etc... it is recommended to use other means of contraception such as a condom for atleast 2 weeks to allow the medication to fully get into your system. If you have only had the patch on for a week, it should be out of your system in atleast 2 weeks following removal.
Theres really two answers to that question. According to the doctor, Depo protects you up to 10 days after your shot has "expired".
In terms of staying in your body, I am also looking for an answer to that. I was on depo for 6 years straight and stopped using it March of this year. I STILL haven't gotten my period. According to the research I've found so far, it can take your body anywhere from 6-24 months to get back to normal, i.e. get a period again (or at least regularly). But please keep in mind that just because you may not be getting a period, that doesnt mean that you are still protected against pregnancy!
i have been off depo provera for 7 months and it still in my system and i have not been able to have a baby yet good luck finding that out
It lasts three months.
My doctor answered this question for me and said that: The Depo shot is effectively out of your system 3 months after you've had your shot and you would be able to get pregnant then; he did however recommend waiting until you've had two regular periods before attempting conception, simply to be sure that there are no side effects from coming off the shot and to allow your body to return to a regular cycle.
If you are on depo provera it stays in the system for three months.....you go to take your shot every three months
Going Off Depo
The book Contraceptive Technology says: "It is not possible to discontinue Depo Provera immediately. Weight gain, depression, breast tenderness, allergic reactions, and menstrual irregularities may continue until Depo Provera is cleared from a woman's body, about 6 to 8 months after her last injection. After discontinuing Depo Provera, women may also have a 6 to 12 month delay in return of fertility."
You might try cleansing techniques to detox or eliminate the synthetic hormone from where it is stored in your body's tissues: drink lots of water every day, eat lots of fresh raw organic vegetables, drink raw vegetable juice, sweat in a steam room or sauna, get lots of exercise and fresh air. You can also ask at a health food store about herbal formulas or teas that help detoxify your body or that balance female hormones, or talk with a naturopathic physician or herbalist.
I really wish I could answer this question. I only been on depo for 9 months in the year 2008. In two months it will be two years since I've been off depo. After about 8 months to a year (not sure how long exactly) I finally got my period. However, I'm still having issues with getting wet..All the other side effects from depo have worn off but this one. I just want to know how long it's going to take until this shot completely wears off. It's a nightmare..
Sometimes. It can but if you want to be really safe, just get it the every 3 months. What happens is sometimes when people want to stop taking the shot, and try to become pregnant right away, they wont get pregnant right away because the shot is still in the system for many more months. Be careful with the depo provera though. I had it but my doctor told me that its dangerous and people have died from it and that the pill is more safer for the body.
The Depo shot is a kind of birth control with Long-lasting effects. It alters the cervix and the lining of the uterus. So if you've been on the shot for quite some time, the changes that occur in your body do not reverse quickly after you stray away from the injection. This means that the effects won't Completely wear off for many, many months.
Even if you've only had one injection, its effect will not be gone right at the end of that first 3 months. The body needs time to revert back to normal; this may also take months, but not as long as it would take after prolonged use of Depo.
depo is normally given every 12 weeks, so it stays in your system at least 12weeks
My obgyn said it don't matter how many times you took it it could take up to 12 to 24 months for every thing to go back to normal
I was on depo, and i have had three periods since I got off of it. Unforutanely you do not when it is out of your system. I have heard that Green Tea, Raw Organic Vegetables are great ways to get rid of it. Drinks lots of water and Vegetable Juice.
Also to I recommend that you get vitex and Clomid they are suppose to help regulate your body with your periods. the depo shot will defanitely mess up your cycles for a while but over time depending on your body they will go back to normal dont worry.
I absolutely hate that shot and will never get on any birth control Again!
Different sites say different things, but I think the majority say that traces can stay in your system for up to a year at least. This drug is so evil. I am on it now and I can't wait for it to be out of my system.
how long dose perocets stay in system? how long dose perocets stay in system? how long do perocets stay in system?
How long do extacy stay in your system
how long does hydromorphone stay in your system
how long does robaxin stay in system
how long does imitrex stay in your system
how long does nortriptyline stay in your system
how long do pills stay in your system
How long does lyrica stay in your system.
how long do zanbars stay in your system?
how long does deluded stay in system
How long does floricet stay in your system?
How long does premarin stay in your system
how long does nucynta stay in your system
how long does mollies stay in your system
how long does trasodone stay in your system
How long does mojo stay in your system
now long does asacol stay in system
how long does naproxin stay in your system?
How long does mojo stay in your system
how long does pravastatin 40mg stay in your system ?
How long does rapamune stay in your system
How long blues stay in the system
How long does cocaine stay in your system?
how long does pot stay in your system ib drug screen